Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 2, Issue 2


Published
on

July 1, 2014


Pages

83-88


DOI

Article

On a Ramanujan Quantity

Check for updates


Authors

B. N. Dharmendra* Affiliation:
Post Graduate Department of Mathematics, Maharani's Science College for Women, J. L. B. Road, Mysore-570 001, India
, C. S. Shivakumar Swamy* Affiliation:
Department of Mathematics, Government Women College, Mysore Bangalore Road, Mandya-571 401, India
and S. Vasanth Kumar* Affiliation:
Department of Mathematics, The National Institute of Engineering, Manandavadi Road, Mysore-570 008, India


Abstract

In this paper, We study the several modular equations of Ramanujan Quantities R(1,2,4;q) (established by Nikos Bagis) and R(1,2,4;qn) for n = 4,6,8,9,10,11,13,14,15,17,19,23 and 25.


Keywords

Continued fraction, Quantities, Theta functions.


Citation

Dharmendra, B. N., Shivakumar Swamy, C. S., & Vasanth Kumar, S. (2014). On a ramanujan quantity. Journal of Analysis & Number Theory, 2(2), 83–88. https://doi.org/10.12785/jant/020210

Published by: Engineering Journals

Engineering Journals Logo